# SDR 97ZZZM734

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342US
- Make and model: Boeing 737301
- Aircraft serial: 23511
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Thermostat
- Part number: 1296942
- Condition: Malfunctioned
- Location: Nr 2 Eng
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CLT - FLT 1594, DURING CRUISE FL350, THE CABIN ALT WARNING HORN WENT OFF AT 10,000 FT CABIN ALT.  ALL SYS'S APPEARED TO BE OPERATING NORMAL WITH NO INDICATION OF SYS MALFUNCTION.  AT THE TIME OF WARNING HORN, CABIN WAS CLIMBING AT 400 FPM.  COULD NOT CONTROL THE CABIN IN AUTO, STANDBY OR MANUAL MODE.  OUTFLOW VLV IND SHOWED FULL CLOSED.  DESCENDED TO FL200 TO MAINTAIN CABIN PRESSURE WHERE THE MAXIMUM CABIN DUCT PRESS WAS RECORED AT 46 PSI ON LT AND 50 PSI ON RT.  NO RAPID DESCENT WAS EXECUTED NOR WERE THE OXYGEN MASKS DEPLOYED.  FLT LANDED AT CLT W/O INCIDENT.  MX R/R'D NR 2 ENG PRECOOLER CONTROL VLV SENSOR AND THE 490 DEGREE THERMOSTAT.  PRESSURIZATION AND DUCT PRESSURE CHECK GOOD.  REF USAASB97128.
